# SDR IPXA2025021843605

- Difficulty date: January 11, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA382013
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR - L/H FWD A/C BAY DOOR HAS 2EA CTR WEB SUPPORT THAT ARE CRACKED (114-48) ATA 53-10. INSTALLED 1EA INTERCOSTAL (LOWER SIDE) ON L/H FWD A/C BAY DOOR IAW MD11 SRM 51-35-01-OG-0. INSTALLED 1EA INTERCOSTAL (UPPER SIDE) ON L/H FWD A/C BAY DOOR IAW MD11 SRM 51-35-01-OG-0. AUDITED
